# SDR SWAA2012070905624

- Difficulty date: June 21, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N397SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27691
- Aircraft time: 57,116 hours, 46,717 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FUSELAGE SKIN CRACKED AT BS 500A+10 UPPER FORWARD WINDOW CORNER CUTOUT.  REPAIRED SKIN IAW SB.
